# SDR FDEA202504070575

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 12,422 hours, 5,809 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200129
- Part serial: 001153
- Condition: Dented
- Location: Zone 300
- Component: Rudder, Boeing
- Component part number: 173T200129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3" X 1" DENT ON RUDDER LH SIDE APPROXIMATLY 85.5" FROM THE FUSELAGE AND 23"   FROM THE FWD HINGE. REPAIRED DENTED/DELAM (4" X 2") AREA ON L/H SIDE OF RUDDER AT STA 84.250" AND 21.00"   FROM THE FORWARD HINGE. IN REF TO B767 SRM 55-40-01-2R FIG 201 SHEET 2 REPAIR 1 AND   B767 SRM  51-70-04-0G TAP TEST GOOD IN REF TO 51-10-06-0G SEE JPF FOR OTHER WORK   ACCOMPLISHED THIS IS A MAJOR REPAIR.
